# SDR AWXA9500262

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304RX
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: 321451
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, AFT LT EMERGENCY LIGHT POWER SUPPLY FAULTED DURING TEST.  REPLACED POWER SUPPLY UNIT, OPS CHECK GOOD.  (W)
